Stochastic linear differential game with a square integrable martingale as noise

Arunabha Bagchi

    Research output: Contribution to journalArticleAcademic

    112 Downloads (Pure)


    The problem of a stochastic linear differential game with any square integrable Martingale as the noise is solved. The solution is obtained by converting the problem to an optimization problem in a Hilbert space.
    Original languageUndefined
    Pages (from-to)764-766
    JournalIEEE transactions on automatic control
    Issue number5
    Publication statusPublished - 1976


    • IR-55611

    Cite this